# SDR C2XA96IA284

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015997603
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 1C, 2C, 4C - DURING A ROUTINE INSPECTION, THE FORWARD CABIN RIGHT SIDEWALL SEAT TRACK WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED TRACK AND THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
